Jump to content





Photo
- - - - -

Kratom And Pro Hormones


  • Please log in to reply
No replies to this topic

#1 Clemmys

Clemmys

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 09 December 2014 - 03:53 PM

I'm a habitual user of kratom and have been for about 8 years on and off(mostly on). I also work out 5 days a week (10 years) and recently decided to try a prohormone cycle. The first one I used was called sten-zine but I got spooked by the potential for choleostasis; also the stuff made me feel lethargic and nauseated, so I did 3 weeks of 1 cap a day then 10 days of nolva 20 mg with topical formestane and erase then 10 days of 10mg nolva with the same. Gained about 10 lbs and got a lot stronger though I feel like half of it happened during my pct.
Anyways for my second try 1 month after my pct was finished I decided on epistane and am on day 9 with 20 mg/day. Epistane also makes me really tired, sweaty and slightly nauseated though the latter could be from a support support (nac I think). I plan to do bloods a little farther into my cycle but have not yet.
To get to the point I've been really worried about the kratom stressing my liver more with the epistane and read of one account of choleostasis from the two together online.
So what is this community's take on this?
I'm taking tudca, Sam-e, iron labs cycle support, and lots of extra milk thistle extract. Is it common for epistane to make me feel like crap or is it a red light? I can't quit the kratom as I'll go into withdrawals for 2 weeks and I don't have the time for that right now(nor do I want to). Kratom has kept me off of heroin for the time I've been taking it and I don't have a problem with my habit and have no intention of stopping. I'm just new to this and concerned about my liver.
Thanks in advance for the input.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users